i lost mine while on morphine, loratabs, narcos.etc over the last 4 years ive had no sex drive...it will return im told ... i can now sometimes get in the mood .... but thats it noting cums of it ... anyways i hope u get it back ...
My husband has been on suboxone for 2 year now and has suffered from lack of sex drive the whole time. After months of trying to figure out what the problem was, we finally decided it must be the medicine. He won't be off of it for several more months, but we are hoping that that will fix the problem. If anyone can attest to sex drive coming back or not after discontinuing suboxone, that would be helpful information.
Suboxone is an opiate,albeit a screwed around with opiate.All opiates kill the sex drive.It always comes back with a vengeance when the opiate is discontinued.I think that's why they call it heroin...it is your girl so you don't need one when your on it.
I have been on several forms of narcs over the years, sex drive you have to remember is 90% physical for men.....I have struggled in my marriage with lack of sex drive. It was well before he meds. Now I am not telling its the ladies fault at all. The sex has gotten better since we started spicing things up in the boom boom room. Now am I like I was when I was in my twenties NO. but we can all take a page from our twenties repuatuar and keep it new and keep the meds under control and only use them as prescribed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.